# SDR 96ZZZX3247

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Condition: Needle Sticks
- Location: Triple Tach
- Part time: 22 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR NEEDLE STICKING WHEN STARTING ENGINES, 21.8 HOURS SINCE REPAIR.  REMOVED AND REPLACED.
